Constructive description of monogenic functions in a three-dimensional harmonic algebra with one-dimensional radical

  • S. A. Plaksa Ин-т математики НАН Украины, Киев
  • R. P. Pukhtaevich


We present a constructive description of monogenic functions that take values in a three-dimensional commutative harmonic algebra with one-dimensional radical by using analytic functions of complex variable. It is shown that monogenic functions have the Gâteaux derivatives of all orders.
How to Cite
Plaksa, S. A., and R. P. Pukhtaevich. “Constructive Description of Monogenic Functions in a Three-Dimensional Harmonic Algebra With One-Dimensional Radical”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 5, May 2013, pp. 670–680,
Research articles